# SDR SCNA20230828213

- Difficulty date: August 15, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 49,104 hours, 28,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 81148: EMERGENCY EXIT LIGHTS INOP AT R/H OVERWING EXITS. - - - RESOLUTION: REPLACED EMERGENCY LIGHT BATTERY PACK FWD OF RH EMER EXIT WITH A SERVICABLE UNIT. REF AMM 33-51-06. OPS CHECK GOOD.
